# SDR YENA2021061800375

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N235JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 39,156 hours, 25,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 332, PUJ-SJU. ON DEPARTURE FROM PUJ DETECTED DIRTY SOCK SMELL #FLT CREW CALLED TROUGHT 10,000 FT TO REPORT HEAVY ODOR FRONT AND AFT COMPLETED ISOLATION PROCEDURE TO NO AVAIL ; PERFORMED FIM 21-20-00-810-801-A NO SMELL IN THE COCKPIT /CABIN NOTED .TRANSITORY CONDITION OF THE AIR CONDITIONING PACKSOR OTHER COMPONENTS
